Journal of Soviet Mathematics

, Volume 31, Issue 4, pp 3135–3147 | Cite as

Characteristic Cauchy problem for a hyperbolic equation

  • B. R. Vainberg
  • V. G. Maz'ya


Cauchy Problem Hyperbolic Equation Characteristic Cauchy Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. Garding, J. Leray, and T. Kotake, The Cauchy Problem [Russian translation], Mir, Moscow (1967).Google Scholar
  2. 2.
    V. A. Kondrat'ev, “The Cauchy problem with characteristic points on the initial surface,” Vestn. Mosk. Univ., Ser. Mat., No. 1, 84–92 (1974).Google Scholar
  3. 3.
    A. P. Calderon, “Commutators of singular integral operators,” Proc. Nat. Acad. Sci. USA,53, No. 5, 1092–1099 (1965).Google Scholar
  4. 4.
    K. O. Friedrichs, “On the differentiability of solutions of linear elliptic differential equations,” Commun. Pure Appl. Math.,6, 299–325 (1953).Google Scholar
  5. 5.
    L. Hormander, Linear Partial Differential Operators [Russian translation], Mir, Moscow (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • B. R. Vainberg
  • V. G. Maz'ya

There are no affiliations available

Personalised recommendations